Has anyone experienced the same Ozempic side effects?

D

Dididi

New member
Jul 4, 2022
1
0
1
Writing here because I’m REALLY worried. I have been injecting ozempic for more than two weeks. In the first week, I felt all the charms of Ozempic constipation. Honestly, I expected the opposite side effect)). After all, we are talking about losing weight. Well, come on. I was also warned that Ozempic and alcohol are not compatible. Of course, I had to deny myself the pleasure of having a beer while watching a football game. I also have a dry mouth and drink like a madman - almost 3 litres a day. I sincerely thought that this would be it. But no.

The weirdest thing started this week. The first full dosage six days ago caused some little oedema and localized pinkness. The following dosage caused a widespread swelling at or around the injection site, as well as a patch of my skin that was about 10 inches long and seven or so inches broad and was coloured pink. This condition has persisted for the last six days. Is there anyone here who has similar symptoms? I haven’t been able to see the doctor yet, so I decided to write here, hoping that there would be someone who would help. And if you had such Ozempic side effects, how long does it last? Are there chances it will fade away on its own?